# SDR AALA202512090384

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 36,282 hours, 14,849 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER ARMING ALL DOORS CIDS PANEL AT 1R SHOWS CHECK DOOR PRESSURE IN AMBER FOR DOOR 4R. MAINTENANCE SERVICED THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYCLINER PER AMM 52-10-00.
